MAUDE Adverse Event Report: SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; MONOPLACE HYPERBARIC CHAMBER

SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; MONOPLACE HYPERBARIC CHAMBER
Model Number 3600H-01-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported to sechrist that several patients have complained of severe cramping after coming out of the chamber.Customer did not report any issues with the chamber.They requested sechrist come out and evaluate the chamber anyway.They were also going to contact the supplier of their medical gas for a purity report.
 
Additional Manufacturer Narrative
Customer confirmed no issues with chamber so no need for sechrist to evaluate chamber as initially requested.Sechrist is reporting based only on the reported patient injury (severe cramping) even though injury has been confirmed not to be a result of our chamber.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference no.(b)(4).

Brand Name
SECHRIST INDUSTRIES INC.
Common Device Name
MONOPLACE HYPERBARIC CHAMBER
Manufacturer (Section D)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma avenue
anaheim, CA 92807
7145798400
MDR Report Key22021871
Report Number2020676-2025-00016
Device Sequence Number21185279
Product Code CBF
UDI-Device Identifier00852682007170
UDI-Public00852682007170
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K140559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3600H-01-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown